Advanced Search
Article Contents
Article Contents

Regular boundary value problems for ordinary differential-operator equations of higher order in UMD Banach spaces

Abstract Related Papers Cited by
  • We prove an isomorphism of nonlocal boundary value problems for higher order ordinary differential-operator equations generated by one operator in UMD Banach spaces in appropriate Sobolev and interpolation spaces. The main condition is given in terms of $\R$-boundedness of some families of bounded operators generated by the resolvent of the operator of the equation. This implies maximal $L_p$-regularity for the problem. Then we study Fredholmnees of more general problems, namely, with linear abstract perturbation operators both in the equation and boundary conditions. We also present an application of obtained abstract results to boundary value problems for higher order elliptic partial differential equations.
    Mathematics Subject Classification: Primary: 34G10, 47E05; Secondary: 35J40, 47N20.


    \begin{equation} \\ \end{equation}
  • [1]

    S. Agmon, A. Douglis and L. Nirenberg, Estimates near the boundary for solutions of elliptic partial differential equations satisfying general boundary conditions, I, II, Comm. Pure Appl. Math., 12 (1959), 623-727; 17 (1964), 35-92.


    W. Arendt and M. Duelli, Maximal $L^p$-regularity for parabolic and elliptic equations on the line, J. Evol. Equ., 6 (2006), 773-790.doi: doi:10.1007/s00028-006-0292-5.


    W. Arendt and A. F. M. ter Elst, Gaussian estimates for second order elliptic operators with boundary conditions, J. Operator Theory, 38 (1997), 87-130.


    R. Denk, G. Dore, M. Hieber, J. Prüss and A. Venni, New thoughts on old results of R. T. Seeley, Mathematische Annalen, 328 (2004), 545-583.doi: doi:10.1007/s00208-003-0493-y.


    R. Denk, M. Hieber and J. Prüss, "$R$-Boundedness, Fourier Multipliers and Problems of Elliptic and Parabolic Type," Mem. Amer. Math. Soc., Providence, 2003.


    A. Favini, V. Shakhmurov and Ya. Yakubov, Regular boundary value problems for complete second order elliptic differential-operator equations in UMD Banach spaces, Semigroup Forum, 79 (2009), 22-54.doi: doi:10.1007/s00233-009-9138-0.


    A. Favini and Ya. Yakubov, Higher order ordinary differential-operator equations on the whole axis in UMD Banach spaces, Differential and Integral Equations, 21 (2008), 497-512.


    A. Favini and Ya. Yakubov, Regular boundary value problems for elliptic differential-operator equations of the fourth order in UMD Banach spaces, Scientiae Mathematicae Japonicae, 70 (2009), 183-204.


    A. Favini and Ya. Yakubov, Irregular boundary value problems for second order elliptic differential-operator equations in UMD Banach spaces, Mathematische Annalen, 348 (2010), 601-632.doi: doi:10.1007/s00208-010-0491-9.


    N. Kalton, P. Kunstmann and L. Weis, Perturbation and interpolation theorems for the $H^\infty$-calculus with applications to differential operators, Mathematische Annalen, 336 (2006), 747-801.doi: doi:10.1007/s00208-005-0742-3.


    N. Kalton and L. Weis, The $H^\infty$-calculus and sums of closed operators, Mathematische Annalen, 321 (2001), 319-345.doi: doi:10.1007/s002080100231.


    P. C. Kunstmann and L. Weis, "Maximal $L_p$-Regularity for Parabolic Equations, Fourier Multiplier Theorems and $H^\infty$-Functional Calculus," in "Functional Analytic Methods for Evolution Equations," Lecture Notes in Mathematics, 1855, Springer, (2004), 65-311.


    H. Triebel, "Interpolation Theory. Function Spaces. Differential Operators," North-Holland, Amsterdam, 1978.


    L. Weis, Operator-valued Fourier multiplier theorems and maximal $L_p$-regularity, Mathematische Annalen, 319 (2001), 735-758.doi: doi:10.1007/PL00004457.


    S. Yakubov and Ya. Yakubov, "Differential-Operator Equations. Ordinary and Partial Differential Equations," Chapman and Hall/CRC, Boca Raton, 2000.

  • 加载中

Article Metrics

HTML views() PDF downloads(78) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint